Can oxybutynin cause someone to get panic attacks?

Oxybutynin & Panic. Ditropan (oxybutynin) is used to treat overactive bladder. It can cause nausea, dry mouth, blurred vision, headaches, dizziness & rash. Some cases develop nervousness, but to my knowledge, no panic attacks are reported.
Anxiety Possible. I have never seen outright panic attacks with oxybutynin. However, increased anxiety and agitation are possible side effects, and some people can have irregularities in their heartbeat. This could result in a picture that looks like a panic attack. If there are concerns about how your or a loved one is tolerating oxybutynin, you will want to contact the prescribing physician.
Yes. While not a common side effect, excitement, nervousness, can occur, especially with higher dosages.

Related Questions

Can oxybutynin affect a person's panic attacks?

Hard to say. Two of the listed side effects of this medication are agitation and palpitations. These could precipitate or exacerbate a panic attack . Or you may have no effect at all. Read more...